Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Taken Mensovit plus to advance periods. Will it affect pregnancy?

sir/ma, i have taken mensovit plus thrice before 5 months in order to get my periods earlier so some family reasons like my engagement in temple etc.............does this affect my pregnancy married a month before............i had sex but i didnt conceive this month........even now am doing regular waiting for my actual timing date 23rd...........will the tablets tat i took before afeect my pregnancy..........pls give me info as am eager for my baby....
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2012
Hi, welcome to HCM, I am Dr Das
Firstly, the drugs you take were some hormonal agent.
As you have taken only one time, generally it will not hamper your pregnancy right now. If you had taken these for very long time, then only it could hamper your pregnancy.
Try to have baby for one year. If then also you cannot get result, do a thorough hormonal profile for any abnormality and do a whole abdomen ultrasound scan for any pathology.

Thats all.
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor